# SDR ASOA2012121402653

- Difficulty date: December 3, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 33,552 hours, 31,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621-625 OBLIQUE ANGLES AT STRINGERS 14L, 14R AND 15R HAVE CRACKS AT RADIUS AND FASTENER HOLES ON AFT SIDE OF 621.00 BULKHEAD WEB.   R & R 3 EA INTERCOSTAL CLIPS AT AND BETWEEN FS 621-625 AT STRINGERS 14L, 14R & 15R IAW SRM 51-42-21 WITH NEW SERVICEABLE CLIPS.
